Been off celexa 40 for about 2 months. suddenly feeling weird bilateral ear pain and weird headaches
- 10 Aug 2014 by donnajoy
- 12 August 2014
- celexa, headache, pain, withdrawal
... all over head. can this be withdrawal?
After 2 months its doubtful. You probably have an upper respiratory infection.
I agree, these symptoms are unlikely to be associated with discontinuing the Celexa 2 months ago. I would advise you to visit your doctor to find out what is going on...
this sounds like occipital neuralgia.The sharp pain,the burning through your scalp.the weird headaches.I was afraid I went to the er.was told after a ct.The is so in tense for a while.Please check into it.best wishes
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 3 answers
Posted 17 Aug 2015 • 1 answer
Posted 25 Oct 2016 • 0 answers
Posted 13 May 2017 • 2 answers
Posted 9 Apr 2018 • 0 answers